| Model Number |
5407100000 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: report submitted to document device evaluation results.
Event or Problem Description
It was reported that the ball collar on the device was missing by the manufacturer service technician.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the manufacturer facility, there was no patient involvement and no delay to a surgical procedure.